Format

Send to

Choose Destination
See comment in PubMed Commons below
Ren Fail. 2013;35(5):735-7. doi: 10.3109/0886022X.2013.780621. Epub 2013 Apr 8.

Tacrolimus-induced severe cholestasis complicating renal transplantation.

Author information

1
Department of Nephrology and Clinical Transplantation, Institute of Kidney Diseases and Research Center, Dr. HL Trivedi Institute of Transplantation Sciences, Ahmedabad, India. dineshsatoria@gmail.com

Abstract

Tacrolimus, a calcineurin inhibitor, is a potent immunosuppressive agent used by a majority of transplanters across the globe. Its adverse effects include nephrotoxicity, neurotoxicity, new onset diabetes after transplant, gastro-intestinal toxicity, hepatotoxicity, and thrombotic microangiopathy. Tacrolimus-induced hepatotoxicity is a very uncommon side effect. We report a case of tacrolimus-induced hepatotoxicity in the form of cholestatic hepatitis a renal transplant recipient. Hepatotoxicity did not decrease after dose reduction; however, normalization of liver enzymes occurred after discontinuing tacrolimus.

PMID:
23560366
DOI:
10.3109/0886022X.2013.780621
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center